# SDR UALA2012081304448

- Difficulty date: August 11, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,005 hours, 16,238 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT LAVATORY FOUND INOPERATIVE.  REPLACED EMERGENCY LIGHT.
